# SDR ASAA2015042311574

- Difficulty date: April 23, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 40,910 hours, 15,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A751021
- Condition: Cracked
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, LT FLOOR SUPPORT BAFFLE STA 500H TO STA 500I IS CRACKED. ACFT GROUNDED.  REMOVED LT FLOOR SUPPORT BAFFLE IAW SRM 51-40-02. THEN INSTALLED IAW SRM 51-40-02.
